Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

Rage Reactions...Seroquel?

I started taking seroquel last week, and a few hours after the first dose, I went wild. Rage, racing thoughts, kicking, hitting, biting, attacking others, extreme restlessness... All I could do was wait for it to go away...which took some time.

My mom and I agreed that it was probably the seroquel that had caused this. Although it's not unheard of, exactly, for me to have rages, but this one felt different, kind of like having a swarm of bees trapped inside my head or something... it was kind of disturbing, the things I felt and did. But nobody got hurt, except for a few feelings. Has anyone else ever had this happen? I'm very sensitive to medications, I can't take even a low dose of Haldol or Risperdal because I get dyskenesia (hyper-kinetic movement disorder) or a dystonic reaction (painful locking of the muscles). Not to mention, Fluphenazine is strictly off limits for the same reason. I'm just wondering, anyone else had this sort of thing happen?

Update:

That was my first and last dose. I am NOT gonna take it again.

Update 2:

Yes, my doctor knows about this. Thanks for the input.

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    i'm so sorry you're having trouble findint he right medication.

    i found this...

    Seek medical attention right away if any of these SEVERE side effects occur when using Seroquel:

    Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; fainting; fast, slow, or irregular heartbeat; fever, chills, or persistent sore throat; increased saliva production or drooling; increased sweating; memory loss; menstrual changes; muscle pain, stiffness, or weakness; new or worsening mental or mood changes (eg, aggressiveness, agitation, depression, exaggerated feeling of well-being, hallucination, hostility, impulsiveness, inability to sit still, irritability, panic attacks, restlessness); numbness or tingling; persistent, painful erection; seizures; severe or prolonged dizziness or headache; shortness of breath; swelling of the hands, legs, or feet; symptoms of high blood sugar (eg, increased thirst, hunger, or urination; unusual weakness); tremor; trouble concentrating, speaking, or swallowing; trouble walking or standing; uncontrolled muscle movements (eg, arm or leg movements, jerking or twisting, twitching of the face or tongue); vision changes.

    it does mention mood changes can happen.

    you def' must tell your dr about this.

  • bob b
    Lv 4
    1 decade ago

    I don't take Seroquel but I take Fluanxol and when I first started taking that I got very restless and agitated like you are, which was down to extra pyramidal effects. I now take a small dose of Procyclodine and after a short while it got rid of the agitation.

    Maybe its something to run by your doc?

  • Anonymous
    1 decade ago

    You have my name, lol!

    Well I must say that I have a completely opposite reaction, even when I take a low dose of Seroquel (one pill) it puts me on my behind, literally. It makes me slow and sluggish and unmotivated. But I did have that feeling of "waiting for it to be over"

Still have questions? Get your answers by asking now.